Couldn't find what you looking for?

TRY OUR SEARCH!

I had my tonsils out 6 days ago, its been the worst pain imaginable for 6 straight days.

They put me on anti inflamitarys (3 times a day) and paracetamol, (2 x 500mg tablets 4 times a day) the pain has been so bad that i have been having them 6 times a day for 5 days.

I really didn't know that this was too much, untill now, and now im freaking out about liver problems and reading things that are scaring me.

I stomach feels ok at the moment. Is anything bad going to happen? %-)

Loading...

(thats having paracetamol 6 times a day, not the anti inflamitarys...)
Reply

Loading...

You are on the border line for the maximum amount of paracetamol you should safely take, depending on how much you weigh.

Cut your doseage of paracetamol immediately! It is extremely toxic to your liver and you will not see signs of it for awhile if damage is occurring.

Call your doctor and tell him that the paracetramol is not helping with the pain. Ask him to prescribe something else.
Reply

Loading...

ive stopped and had it changed to cocodinol.

Is damage pernament? Is that it now? damage done? or will it sort itself out over time (if any damage has been done).

The doctor wasnt very helpful. She just said, dont do this or this or you WILL die. Didnt really give any more information than that..

thank you!
Reply

Loading...

You were not taking it for that long, so no, ther will be no permanent damage, or significant damage for that matter. Glad to hear you changed your medication. It was the right thing to do.
Reply

Loading...

i weigh 8stn 7 and i have just took 1650mg of paracetamol as i have george cold who i got off his brother dan and now i cant sleep
Reply

Loading...